Abstract
RECURRENT EPISODE OF PRIAPISM DUE TO QUETIAPINE IN A BIPOLAR PATIENT: A CASE REPORT

Abhishek Vadher*, Kimmyben Patel, Harsh Chapadia, Chunilal Chapadia and Rahul Chauhan

ABSTRACT

Priapism is a rare side effect of anti-psychotics. Both typical and atypical anti-psychotics can cause priapism. Priapism means persistent and most of the times painful penile erection not associated with sexual stimulation. Priapism can cause urinary retention, cavernosa fibrosis, gangrene and even impotency if it is not treated properly in time. About 50% of priapism patients end up having impotency.[1] Drugs account for 25-40% of priapism.[2] The most common drugs causing priapism are anti-hypertensives and anti-psychotics.[1]

Keywords: .


[Full Text Article]   [Download Certificate]

Login





Forgot Password  |  Register

Indexing

Best Paper Awards

European Journal of Biomedical and Pharmaceutical Sciences (EJBPS) will give best paper award in every issue in the form of money along with certificate to promote research activity of scholar.

Best Article of current issue :

Dr. Dhrubo Jyoti Sen

Download Article : Click here

News & Updation

  • EJBPS: JUNE ISSUE PUBLISHED

    JUNE 2024 Issue has been successfully launched on 1 JUNE 2024.

  • EJBPS New Impact Factor

    EJBPS Impact Factor has been Increased to 7.482 for Year 2024.

  • Index Copernicus Value

    EJBPS Received Index Copernicus Value 77.3, due to High Quality Publication in EJBPS at International Level

  • Journal web site support Internet Explorer, Google Chrome, Mozilla Firefox, Opera, Saffari for easy download of article without any trouble.

    .

  • Article Invited for Publication

    Dear Researcher, Article Invited for Publication  in EJBPS coming Issue.

     

UG/PG/Ph.D Research Publication

Research Scholar of UG/PG/Ph.D can Submit their Research Article/Review Article/Case Study/Short Communication for Publication in EJBPS

Downloads

Copyright From

Covering Letter

                        Author Instruction 
 

PLAGERLUM REPORT